# SDR AALA202509306051

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 73,227 hours, 37,086 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT EMERGENCY EXIT SEAT 11A WON'T OPEN FULLY.  MAINTENANCE REPLACED WINDOW SHADE FUNNEL ASSY.
